RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1999, Volume 5, Issue 3, Pages 851–860 (Mi fpm416)  

This article is cited in 14 scientific papers (total in 14 papers)

Systems of common representatives

A. M. Raigorodskii

M. V. Lomonosov Moscow State University

Abstract: New asymptotics for cardinality of minimal system of common representatives for a fixed family of finite sets are obtained under certain conditions.

Full text: PDF file (377 kB)

Bibliographic databases:
UDC: 519.1
Received: 01.07.1996

Citation: A. M. Raigorodskii, “Systems of common representatives”, Fundam. Prikl. Mat., 5:3 (1999), 851–860

Citation in format AMSBIB
\Bibitem{Rai99}
\by A.~M.~Raigorodskii
\paper Systems of common representatives
\jour Fundam. Prikl. Mat.
\yr 1999
\vol 5
\issue 3
\pages 851--860
\mathnet{http://mi.mathnet.ru/fpm416}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1806860}
\zmath{https://zbmath.org/?q=an:0963.05003}


Linking options:
  • http://mi.mathnet.ru/eng/fpm416
  • http://mi.mathnet.ru/eng/fpm/v5/i3/p851

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Raigorodskii, “A Probabilistic Approach to the Problem of the Defects of Admissible Sets in a Lattice”, Math. Notes, 68:6 (2000), 770–774  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Raigorodskii, AM, “Borsuk's problem for (0,1)-polyhedra and cross-polytopes”, Doklady Akademii Nauk, 371:5 (2000), 600  mathnet  mathscinet  zmath  isi
    3. A. M. Raigorodskii, “Borsuk's problem and the chromatic numbers of some metric spaces”, Russian Math. Surveys, 56:1 (2001), 103–139  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. A. M. Raigorodskii, “The Borsuk problem for integral polytopes”, Sb. Math., 193:10 (2002), 1535–1556  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. Raigorodskii, AM, “Borsuk's problem for (0,1)-polytopes and cross-polytopes”, Doklady Mathematics, 65:3 (2002), 413  mathscinet  zmath  isi
    6. Raigorodskii, AM, “The problems of Borsuk, Hadwiger, and Grunbaum for some classes of polytopes and graphs”, Doklady Mathematics, 67:1 (2003), 85  mathscinet  zmath  isi
    7. A. M. Raigorodskii, “The problems of Borsuk and Grünbaum on lattice polytopes”, Izv. Math., 69:3 (2005), 513–537  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    8. A. M. Raigorodskii, “Around Borsuk's Hypothesis”, Journal of Mathematical Sciences, 154:4 (2008), 604–623  mathnet  crossref  mathscinet  zmath  elib
    9. D. A. Shabanov, “Extremal problems for colourings of uniform hypergraphs”, Izv. Math., 71:6 (2007), 1253–1290  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    10. Shabanov, DA, “On the vertex number of almost bipartite hypergraphs”, Doklady Mathematics, 75:1 (2007), 25  mathnet  crossref  mathscinet  zmath  isi  elib
    11. A. M. Raigorodskii, “On a problem in the geometry of numbers”, Tr. In-ta matem., 15:1 (2007), 111–117  mathnet
    12. A. B. Kupavskii, A. M. Raigorodskii, “On the chromatic number of $\mathbb R^9$”, J. Math. Sci., 163:6 (2009), 720–731  mathnet  crossref  mathscinet  elib  elib
    13. D. A. Shabanov, “The existence of panchromatic colourings for uniform hypergraphs”, Sb. Math., 201:4 (2010), 607–630  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    14. M. A. Fadin, A. M. Raigorodskii, “Maksimalnyi defekt dopustimogo oktaedra v ratsionalnoi reshetke”, UMN, 74:3(447) (2019), 191–192  mathnet  crossref
  • Фундаментальная и прикладная математика
    Number of views:
    This page:883
    Full text:412
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019